# SDR CA030424003

- Difficulty date: April 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 7,168 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 0292253350
- Condition: Damaged
- Location: 2nd Stage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINEERS WERE CARRYING OUT THE ALERT SERVICE BULLETIN A292-72-0263.SUBJECT: CHECK OF RELATIVE POSITION OF 2ND STAGE TURBINE BLADES.THIS CHECK OF THE POSITION OF 2ND STAGE TURBINE BLADES CAN BE CARRIED OUT BY TWO METHODS WITHOUT DISASSEMBLY AND WITH DISASSEMBLY.WE WERE USING METHOD 1 AND THE RELATIVE POSITION OF THE 2ND STAGE BLADES WERE OUT OF THE ALLOWABLE LIMITS. THE GAS GENERATOR WAS REMOVED AND SENT TO AN APPROVED REPAIR STATION.
